advertisement
Question
Posted by: Desperate Wife | 2009-07-29

Insomia even after taking Stilnox

Good day,

My husband first started taking 1 stilnox at about 8.30-9.00p.m and it would last the night, then started waking up at 1.00am and not sleep again, so started taking a second Stilnox. Last night he took 1 at 8.30pm another at 11.00pm and a 3rd at 2.00am which did not give him solid sleep he still woke up continually. Its starting to effect my sleep as I'  m a light sleeper. He has just stopped taking an antidepressant on his own, deciding he no longer needs it. Could it be that.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSleep Expert

The chemistry of sleep and the chemistry of depression are the same. Waking in the early hours of the morning is a very common sign of depression. Sleeping pills stop having an effect if they are used every night. I would suggest that he should see his psychiatrist again, and not make treatment decisions on his own.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement